# SDR NACA2023070100003

- Difficulty date: July 3, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SX NR 6500161621 - PITTING CORROSION FOUND ON THE FUSELAGE EXTERNAL SKIN ABOUT 2" AFT OF STA1832 AND 9" ABOVE THE RH SIDE APU DOOR HINGE. THE CORROSION REMOVED AND MEASURED: THE ORIGINAL THICKNESS T=0.030", THE DEPTH OF CLEANUP X=0.002" < 15%T. FOUND WITHIN LIMITS AS PER B767-300 SRM 53-00-01-1A-1 FIG 101 REVISION NO.122 APR 15/2023
